MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY; TNIH ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY; TNIH ASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the unites states reported observation of discordant elevated advia centaur cp high-sensitivity troponin i (tnih) results on two samples from the same patient.One of the samples was remeasured on an alternate method and the result was negative.Both of the samples were also repeated on the advia centaur cp and the results were lower.The instructions for use (ifu) under the interpretation of results section states the following: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens healthineers is investigating.
 
Event or Problem Description
The customer obtained discordant elevated advia centaur cp high-sensitivity troponin i (tnih), lot 075 results on two samples from the same patient.The elevated results were reported to the physician, who questioned the results.One of the samples was remeasured on an alternate method and the result was negative.Both of the samples were also repeated on the advia centaur cp and the results were lower.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated tnih results.
 
Additional Manufacturer Narrative
Initial mdr was filed on sep 27, 2022 reporting a customer from the united states observed elevated advia centaur cp high-sensitivity troponin i (tnih) results on two samples from the same patient.Additional information - oct 19, 2022.The customer reported all tnih qc results have been in range and no additional discordant results have been observed.Field service ensured system was working to specification.Additional information - oct 24, 2022.The customer service engineer (cse) performed a total service visit and found no issues with the system performance.They performed quality control (qc) testing to verify system performance.The customer has stated that they were satisfied with the system performance and no additional discordant results have been observed.No issues could be identified with the system.While the cause could not be determined, the issue was likely corrected through routine troubleshooting, performing priming, and other total service call process checks.The system is now fully operational.No additional action is required.No potential product issue is observed.The customer is operational.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ADVIA CENTAUR CP HIGH SENSITIVITY TROPONIN I (TNIH) ASSAY
Common Device Name
TNIH ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key15513562
Report Number1219913-2022-00316
Device Sequence Number17386332
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown